# SDR CALA2021031000284

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004217
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LEFT WING #3 SLAT SKIN IS DENTED AT O/B AUX TRACK ACCOMPLISHED DOUBLER REPAIR OF #3 SLAT IAW B757-300 SRM 57-43-01, REPAIR 8, FIG 201. PAGE 206 NOTE "C" BLIND FASTENERS IN REPAIR REQUIRE SUPPLEMENTAL REINSPECT 3000 FLT CYCLES AFTER ADD EMP:V897676 INSTALLATION AND EVERY 3000 FLT CYCLES AFTER TO CHECK FOR MISSING OR LOOSE FASTENERS REF SRM 57-43-01 RPR 8 FIG 201 PG 206 NOTE C, REPAIR ACCOMPLISHED WITH BLIND FASTENERS AND REQUIRE INSPECTION FOR MISSING OR LOOSE FASTENERS  3000 FLT CYCLES AFTER INSTALLATION AND EACH 3000 FLT CYL AFTER THAT TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
